# SDR FDEA200908092960

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE STRUCTURE RIB APPROXIMATELY XOS 910 FOUND   CRACKED AT STA XOS 1003.124.    REMOVED AND REPLACED IAW SRM 51-33-01, REVISION 41 AND DWG ARB2921, REVISION A.   REPAIR CLASSIFIED AS MINOR GMM 6-2-100, REV 107.
